MathSciNet Relay Station
MathSciNet bibliographic data
MR1871455 93E20 (49N10 90C22)
Yao, David D.; Zhang, Shuzhong; Zhou, Xun Yu Stochastic linear-quadratic control via semidefinite programming. SIAM J. Control Optim. 40 (2001), no. 3, 801–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement